A Computational Method for Stochastic Impulse Control Problems

Haolin Feng, Kumar Muthuraman. A Computational Method for Stochastic Impulse Control Problems. Math. Oper. Res., 35(4):830-850, 2010. [doi]

@article{FengM10-1,
  title = {A Computational Method for Stochastic Impulse Control Problems},
  author = {Haolin Feng and Kumar Muthuraman},
  year = {2010},
  doi = {10.1287/moor.1100.0466},
  url = {http://dx.doi.org/10.1287/moor.1100.0466},
  researchr = {https://researchr.org/publication/FengM10-1},
  cites = {0},
  citedby = {0},
  journal = {Math. Oper. Res.},
  volume = {35},
  number = {4},
  pages = {830-850},
}